Get your Health question answered in 3 easy steps

166 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 18 years

I will be looking into your question and guiding you through the process. Please write your question below.

What causes chilling after changing BP medicines?

Answered by
Dr.
Dr. Saumya Mittal

Diabetologist

Practicing since :2004

Answered : 2765 Questions

default
Posted on Sat, 2 Aug 2014 in Hypertension and Heart Disease
Question: I am taking BP medicine from last 2 month. Medicine are telma40 + eslo 5 in morning and metolar xr 12.5 in evening. 3 days back, I consulted with another physician and he has given me nebicard 2.5 and Nexito 10. Yesterday Morning, I had taken nebicard 2.5 and Nexito 10 around 10:30 AM. Around 3 PM, I started feeling cold in half of my leg and hand below knee. cold was very severe and because of that I had not good sleep in night. I stopped taking nebicard and nexito both today and taken old medicine telma 40 in morning and elso 5 in evening. Now I am still feeling cold in my leg and arm and it feels inside full body. It feels like ice water is inside my body. Please suggest is it because of nexito 10. My current BP is 140/70 and pulse 74. Please suggest solution
doctor
Answered by Dr. Saumya Mittal 2 hours later
Brief Answer:
hold on

Detailed Answer:
I think you need to hold on to the old treatment
Sometimes it takes time for the symptoms go
Meanwhile try to go for some vitamin E

If there is anything else u need to know, let me know
Best of luck
Dr Mittal
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
default
Follow up: Dr. Saumya Mittal 52 minutes later
Thanks Doctor. I will follow your suggestion. Please suggest cure for cold sensation problem that I am feeling because of Nexito 10 and how much time generally it takes to cure.
doctor
Answered by Dr. Saumya Mittal 21 hours later
Brief Answer:
try vitamin e

Detailed Answer:
the time is variable
you can try vitamin e 200 mg
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
default
Follow up: Dr. Saumya Mittal 16 hours later
Thanks Doctor.

Please let me know whether I can take Vitamin E supplement with Blood pressure medicine. Also I am taking Vitamin supplement Supradyn medicine. so Is it safe to take Vitamin E with these medicine. If yes, Please let me know name of Vitamin E supplement and for how many days I need to take it.
doctor
Answered by Dr. Saumya Mittal 17 hours later
Brief Answer:
can b taken

Detailed Answer:
Hi,

Vitmain E can be taken with other medicines
In XXXXXXX you can get it by name of many brands like evion
Take it for a month, or till the symptoms are relieved

Regards,
Above answer was peer-reviewed by : Dr. Raju A.T
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Drug/Medication ,  
Medical Topics ,  

Recent questions on Nebicard

doctor1 MD

I am having chest pain (burning to mild pain)for more then 1 and half year.doctors ruled out cardiac cause after having multiple ECG,echo and negative tmt test. I get pain randomly while walking or having food but not always. I am having other...

doctor1 MD

I am taking after breakfast 2.5 mg nebicard , 5 mg amlodipin (amilin/udp) from 8 month. also take tablet for Acidity one. and after dinner take 2.5 mg amlodipin tablet with estokem+ 1 tablet (for sleeping). can safe revitail-h for man every day 1...

doctor1 MD

respected sir, i am undergoing treatment for reducing the cholestrol level,yesterday my E.C.G was done and sinus tachycardia was found my heart rate was 106 p/m,but doctor didnot gave any medicine for it ,please guide

doctor1 MD

Hello Doctor, My Name is Vineet and I am 31 years. My physical Stucture is Normal and I am not Overweight. I have abdominal Fat and my waist is 34. For past 5 years I have been suffering from High BP that sometimes ranges to 180x110. I consulted with doctor and did Kidney Test and 24 hrs Urine sample test but they were normal.I also have high Cholesterol level and uric acid. I dont get headache nor get breathlessness. I am pretty average with my physical activity and very fun loving person. I drink once in a week 3 glass of whiskey.I am only confused why my BP is so high from since i was 26 years old. I am very tensed as i am married for past 1 year and this tension is ruining my family life. Please help. Currently I am taking BP tablet -Nebicard 2.5, Cholestorl Tab - Tonact 10 and for Uric Acid - Xyleroic 100. I am really fed of of having medi without knowing the actual sypmtom. please help

doctor1 MD

I am a Hypertension patient & taking one Telvas 20 after breakfast and one Nebicard 2.5 tablet regularly since three years. Besides I am a chronic Br. Asthmatic patient and inhalling Budamate 200 SOS. Due to chronic Dysentry i am having gastro intestinal problem frequently for which i am not taking any medicines regularly. Plagerine 75 one tablet is consumed by me regularly as prescribed by an physician since last two and half years. Please suggest wheather to continue clopidogral tablets further or not. Due to anxiety i am also continuing one clonozepam 0.75 mg tablet daily. D.P.Karan Baripada Orissa India